# SDR AALA202304056927

- Difficulty date: January 26, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N756AM
- Make and model: Boeing 777223
- Aircraft serial: 30264
- Aircraft time: 79,345 hours, 10,436 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Faulty
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT SIGN AT DOOR 2L, THAT IS ATTACHED TO THE STORAGE CLOSET COMES ON AND TURNS OFF BY ITSELF. **SUPPLEMENTAL REPORT FOR AALA202301306927: REPLACED POWER SUPPLY ASSEMBLY M33099 PER AMM 33-51-06.**(CLOSED)
